# SDR RAIA201510140003

- Difficulty date: October 14, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 28,223 hours, 25,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE FAIRING FWD EMERGENCY LIGHT NR 3 INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
